# SDR CALA9901237

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SURFACE OF RT WING UPPER TRAILING EDGE PANEL DEBONDED.  THE PANEL WAS REMOVED AND REPLACED IAW SRM 51-30-2, FIGURE 4.
